Record number :
860626
Title of article :
Warped product decompositions of real space forms and Hamiltonian-stationary Lagrangian submanifolds Original Research Article
Author/Authors :
Bang-Yen Chen، نويسنده , , Franki Dillen and Leopold Verstraelen، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
33
From page :
3462
To page :
3494
Abstract :
A Lagrangian submanifold of a Kaehler manifold is said to be Hamiltonian-stationary (or HH-stationary for short) if it is a critical point of the area functional restricted to compactly supported Hamiltonian variations. In this article, we present some simple relationship between warped product decompositions of real space forms and Hamiltonian-stationary Lagrangian submanifolds. We completely classify HH-stationary Lagrangian submanifolds in complex space forms arisen from warped product decompositions. More precisely, we prove that there exist two such families of HH-stationary Lagrangian submanifolds in View the MathML sourceCn, two families in CPnCPn, and twenty-one families in CHnCHn. As immediate by-product we obtain many new families of Hamiltonian-stationary Lagrangian submanifolds in complex space forms.
Keywords :
Lagrangian submanifold , Complex space form , Warped product decomposition , Hamiltonian-stationary , HH-stationary
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2008
Link To Document :
بازگشت